# SDR DALA2025031001819

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 60,406 hours, 43,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 LONG 17 LH. SUMMARY OF NRC 00189: FRAME STA Y=1037 LONG 17 LH WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 4 REPAIR 4. (LP #0845545)
